You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1975/27/1
Reduction of an arbitrary diophantine equation to one in 13 unknowns
Download
PDF
- Reduction of an arbitrary diophantine equation to one in 13 unknowns
Article
Original scientific text
Title
Reduction of an arbitrary diophantine equation to one in 13 unknowns
Authors
Yuri Matijasevič
1
,
Julia Robinson
2
Affiliations
Leningrad, USSR
Berkeley, Cal, USAif.
Acta Arithmetica
1975/27/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
521-553
Main language of publication
English
Published
1975
Exact and natural sciences
mathematics